# SDR HEEA0012616

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2430 · DC Generating System
- Part: Shunt
- Part number: 1820300150
- Condition: Failed
- Location: Nr 1 Gen
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

NR1 GENERATOR WOULD NOT COME ON LINE.
